Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Anadrol While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

Urgent! Anadrol/Lipo/Gynecomastia Problem

Dearest Experts:First - thanks for all the sound advice you regularly provide - it provides a great research tool and "Starting Point" in determining appropriate treatments, etc.I started taking Anadrol-50 about a year ago (100mg/day), and was on it...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
...(after all they are androgenic not estrogenic). Gyno can be caused by HIV itself or more commonly by medications other than HIV-meds. Two papers presented at the durban conference on this topic showed that most people who develop gyno recover... Read more »

Confused about testosterone levels

Dr. Franscino:Thanks for taking time to answer so many questions. I'm 49 and have been on HAART for four years (currently Kaletra, Epivir, Zerit) I've been on testosterone gel and Anadrol in cycles since 2000 to combat belly paunch, seems to work....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...getting morning stiffies!?! Now there's a reason to celebrate. The story with androgenic/anabolic steroids is somewhat complex. Anadrol is an androgenic/anabolic steroid similar to the male hormone testosterone. It is approved for use in treating... Read more »

Using Steriods in fighting Lipodystrophy

Hello my name is Roland. currently I have been taking the following:Deca Durabolin staced 100mg to 600mg stacked, Oxandrin 2.5mg 5 pills a day and andrroal 50 at 50mg 3 times. a the start of my 9 week cycle I was showing signs of Lipodystrophy (...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
...off of crix and D4T, the ones most responsible for this. You can afford to do this if your CD4 and VL are so good. I have no problem with steroids and they are helping for sure, but, using deca, ox and anadrol is a little much. I would use deca... Read more »

Will testostarone levels recover without help?

I have been HIV+ for 9 years. Health excellent - CD4 is always around 1100, overall percentage in low to mid 40s, HIV level below 40 (sometimes around 150). Started anadrol-50 (anabolic steroid) several years ago because I had weight loss problems...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There is concern about the long term effects of anabolic steroids which have not been well studied. I have observed very slow or non-existent return of testosterone production in some patients who have been on anabolic steroids (as well as... Read more »
Articles
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult to treat in HIV-positive women than Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...(CNS) problems include depression and problems with sleeping, balance, walking, thinking, and memory. In the early years of AIDS these were all called "HIV-Associated Dementia." However, a broader range of problems is showing up at present. This... Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...these metabolic changes,including HIV or the HIV drugs. Although you cannot see these changes, they cancause serious long-term health problems. High lipid levels: High levels of blood fats such as cholesterol andtriglycerides can increase... Read more »
Connect With Others

Several health problems

Posted by Anonymous, 1 Reply
...been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Do other people experoience the same situations? Just curious, is not easy to have so many... Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
...I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm afraid. He's down to Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...I'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm Read more »